| Catalog Number |
158125108 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189); No Code Available (3191)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient presented in clinic with a unstable left knee, ¿clicking¿, and medial pain.Dr.(b)(6) decided a full revision was best corrective action.Dr.(b)(6) removed femur, insert, and tibia and replaced with revision components.There was no loosening of the components.There was no mention of the products not doing what they were supposed to.No instrumentation broke during surgery and there were no delays.Index surgery was performed by dr.(b)(6) at (b)(6) community hospital on (b)(6) 2012.Dr.(b)(6) elected to keep the patella implanted.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.